Jump to content
Leean

Hannahe: Leean's daughter - tapered Wellbutrin now on Buspar

Recommended Posts

Hannahe
9 minutes ago, Altostrata said:

Are these symptoms continuous?

 

Are you getting any exercise? Do you like to swim or bike?

 

How has EFT been working for this?

 

 

It seems like every couple of nights and now I feel like it’s progressing during the day and so on. 

 

I was going for walks, but it’s been a few days. 

 

Eft hasn’t been working so much I feel. 

 

Do I have a chance of this stopping while still on meds before I start another taper? Or am I stuck with this until I’m completely off? 

Share this post


Link to post
Altostrata

You need to take regular walks. It would be a good idea if you saw your therapist again.

 

I expect this will gradually go away in a few days. What are you taking in fish oil and magnesium?

Share this post


Link to post
Hannahe
1 hour ago, Altostrata said:

You need to take regular walks. It would be a good idea if you saw your therapist again.

 

I expect this will gradually go away in a few days. What are you taking in fish oil and magnesium?

I hope it does go away... it’s been around the past couple of weeks or so, on and off but more frequently on now... I’m honestly afraid of it getting worse because so. 

 

I take omega via fish oil and I eat chia seeds, walnuts/almonds daily and now eating salmon more 

 

magnesium I was getting from epsom salt baths, but I have been reacting to those. I have tried banana tea and I also have a smoothie every day with banana, spinach, avacado, berries, chia and coconut water. 

 

I have a hard time driving myself anywhere at this point. The feelings of inner restlessness is like pent up energy I need to get out, so maybe more exercise will help. 

 

I really hope I am not stuck this way. I understand it’s something that will pass eventually being off meds, I just don’t want to be stuck in limbo here, cause I’m still on the meds after the abrupt changes. 

 

Its just too much. I need rest. 

 

Also, what did you mean by I shouldn’t have a problem tapering the Zoloft? Should I be tapering it right now? Still on the night time dose of buspar too..

Share this post


Link to post
Altostrata

Please stop worrying about tapering Zoloft and the rest of the Buspar.

 

Hannah, it seems to me that your extreme worry about what you cannot control or predict for the future is causing a lot of problems for you. Also, you are thinking of yourself as a sick person instead of one who is working on recovering.

 

Yes, you might be restless because you're being a potato. Please get that walking in and start seeing your therapist again.

Share this post


Link to post
Hannahe
25 minutes ago, Altostrata said:

Please stop worrying about tapering Zoloft and the rest of the Buspar.

 

Hannah, it seems to me that your extreme worry about what you cannot control or predict for the future is causing a lot of problems for you. Also, you are thinking of yourself as a sick person instead of one who is working on recovering.

 

Yes, you might be restless because you're being a potato. Please get that walking in and start seeing your therapist again.

You said something about tapering the Zoloft in one of the last comments. I wasn’t sure.

 

I guess I’m thinking of myself that way because most days I struggle to even do anything. It’s all a very painful process as you know. 

 

I did take a walk today. It was alright. A lot of dp/dr when I take walks, but it might of helped me through the rest of the day. It wasn’t a bad one. 

 

The weather here has not been helping me. It’s been raining all summer. Seems to really get me down now that I’m off 3/4 of my pills. I got one of those happy lights, but I’m afraid it might be too stimulating when I already have the inner restless stuff happening. 

Share this post


Link to post
Hannahe

I tried to get my buspar filled for a 3 month supply. They said that in Michigan they can only do a 30 day supply for phychosis medication.. I understand buspar was initially supposed to be used as an antipsychotic, but it’s not. However that freaks me out considering the problems antipsychotics cause. 

Share this post


Link to post
puthappinessfirst

Hi Hannahe,

 

You remind me so much of myself. It is REALLY hard to not obsess about this stuff. 

Honestly, almost impossible. 

 

Don't worry about whether Buspar is an AP or not. 

And don't worry about the side effects of AP medications. 

You're not on one. 

All psych meds carry significant side effects that pretty much none of us were warned about, it's why we're here. 

 

Try and do anything you can to relax.

Continue going on walks, deep breathing, tapping. 

Can you focus on a book? Getting wrapped up in a good book is really helpful as well. 

Share this post


Link to post
Hannahe
17 minutes ago, puthappinessfirst said:

Hi Hannahe,

 

You remind me so much of myself. It is REALLY hard to not obsess about this stuff. 

Honestly, almost impossible. 

 

Don't worry about whether Buspar is an AP or not. 

And don't worry about the side effects of AP medications. 

You're not on one. 

All psych meds carry significant side effects that pretty much none of us were warned about, it's why we're here. 

 

Try and do anything you can to relax.

Continue going on walks, deep breathing, tapping. 

Can you focus on a book? Getting wrapped up in a good book is really helpful as well. 

I know.. it’s SO hard not to obsess! It’s because I don’t know what my future looks like.. even tomorrow! 

 

I tapered down the buspar significantly while already in CT withdrawal. I’m also afraid of crashing again because of it. I only take the 2.5 mg at night now and was on 20mg a day... wasn’t on it long, but 🤷🏻‍♀️ 

 

Ughhh!!! I don’t think I can focus on a book. I do world puzzles when I can to distract me. 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...